# SDR 97ZZZX4146

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38884
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770352
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Channel Assy
- Part number: 9539400
- Condition: Cracked
- Location: Nlg
- Part time: 5,755 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A GEAR SWING, NOSE GEAR WOULD NOT RETRACT FULLY.  UNDER FURTHER INSPECTION, FOUND THE NOSE GEAR HAD JUMPED OUT OF THE TRACK ASSY.  REPLACED THE UPPER CHANNEL ASSY.  OPS CHECK GOOD.  SUSPECT CAUSE:  IMPROPER TOWING, EXCEEDING TOWING LIMITS.
